Factoriality of a ring of holomorphic functions
Compositio Mathematica, Tome 29 (1974) no. 2, p. 191-196
@article{CM_1974__29_2_191_0,
     author = {Coen, Salvatore},
     title = {Factoriality of a ring of holomorphic functions},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {29},
     number = {2},
     year = {1974},
     pages = {191-196},
     zbl = {0291.32024},
     mrnumber = {369737},
     language = {en},
     url = {http://www.numdam.org/item/CM_1974__29_2_191_0}
}
Coen, S. Factoriality of a ring of holomorphic functions. Compositio Mathematica, Tome 29 (1974) no. 2, pp. 191-196. http://www.numdam.org/item/CM_1974__29_2_191_0/

[1] J. Frisch: Points de platitude d'un morphisme d'espaces analytiques complexes. Inv. Math. 4 (1967) 118-138. | MR 222336 | Zbl 0167.06803

[2] K. Langmann: Ringe holomorpher Funktionen und endliche Idealverteilungen. Schriftenreihe des Math. Inst. Münster (1971) 1-125. | MR 294697 | Zbl 0234.32012